# SDR RAIA201311120002

- Difficulty date: November 12, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 31,703 hours, 29,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Cargo Ramp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO RAMP ZEE CHANNEL IS CORRODED.  MAINTENANCE REPLACED THE CHANNEL.
